Alert archive / Ohio / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 40, NWS Cleveland, OH

March 31, 20267 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 31, 2026, 5:58 PM EDT for 7 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2026, 5:58 PM EDT (21:58 UTC)
Expired
Mar 31, 2026, 6:46 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 93 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:18 PM EDTTSTM WND GST 635 Ne Jefferson, OHASOS station KHZY Ashtabula.
Mar 31, 6:32 PM EDTTSTM WND DMGLake City, PASocial media report of trees down in Lake City. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:59 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2026-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2026-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 363 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
363 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WUUS51 KCLE 312158
SVRCLE
OHC007-035-055-085-133-153-155-PAC039-049-312300-
/O.NEW.KCLE.SV.W.0040.260331T2158Z-260331T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
558 PM EDT Tue Mar 31 2026

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Trumbull County in northeastern Ohio...
  Northern Portage County in northeastern Ohio...
  Geauga County in northeastern Ohio...
  East central Cuyahoga County in northeastern Ohio...
  Eastern Lake County in northeastern Ohio...
  Northeastern Summit County in northeastern Ohio...
  Ashtabula County in northeastern Ohio...
  Southwestern Erie County in northwestern Pennsylvania...
  Western Crawford County in northwestern Pennsylvania...

* Until 700 PM EDT.

* At 558 PM EDT, severe thunderstorms were located along a line
  extending from near Geneva-On-The-Lake to near Burton to near
  Hudson, moving east at 45 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Warren, Painesville, Ashtabula, Conneaut, Chardon,
  Geneva-On-The-Lake, Solon, Hudson, Twinsburg, Streetsboro,
  Macedonia, Cortland, Geneva, South Russell, Madison, North
  Kingsville, Middlefield, Garrettsville, Kinsman, and North
  Bloomfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4149 8041 4149 8052 4125 8052 4125 8158
      4161 8130 4183 8117 4188 8102 4199 8055
      4207 8034
TIME...MOT...LOC 2158Z 273DEG 38KT 4189 8102 4148 8119 4127 8147 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
3 follow-up statements
146 
WWUS51 KCLE 312220
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
620 PM EDT Tue Mar 31 2026

OHC035-085-153-312230-
/O.CAN.KCLE.SV.W.0040.000000T0000Z-260331T2300Z/
Cuyahoga OH-Lake OH-Summit OH-
620 PM EDT Tue Mar 31 2026

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUYAHOGA...
EASTERN LAKE AND NORTHEASTERN SUMMIT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.

LAT...LON 4150 8040 4149 8052 4125 8052 4125 8128
      4149 8121 4164 8094 4194 8079 4199 8054
      4207 8034
TIME...MOT...LOC 2220Z 264DEG 49KT 4193 8063 4152 8081 4128 8119 

$$

OHC007-055-133-155-PAC039-049-312300-
/O.CON.KCLE.SV.W.0040.000000T0000Z-260331T2300Z/
Trumbull OH-Portage OH-Geauga OH-Ashtabula OH-Erie PA-Crawford PA-
620 PM EDT Tue Mar 31 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR TRUMBULL...NORTHEASTERN PORTAGE...SOUTHEASTERN GEAUGA...
ASHTABULA...SOUTHWESTERN ERIE AND WESTERN CRAWFORD COUNTIES...

At 620 PM EDT, severe thunderstorms were located along a line
extending from near North Kingsville to near Orwell to Mantua, moving
east at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Warren, Ashtabula, Conneaut, Cortland, North Kingsville, Middlefield,
Garrettsville, Kinsman, North Bloomfield, Orwell, Albion, Burton,
Andover, Mantua, Linesville, West Farmington, Vienna Center,
Pymatuning Central, Bristolville, and Pymatuning North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4150 8040 4149 8052 4125 8052 4125 8128
      4149 8121 4164 8094 4194 8079 4199 8054
      4207 8034
TIME...MOT...LOC 2220Z 264DEG 49KT 4193 8063 4152 8081 4128 8119 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
725 
WWUS51 KCLE 312235
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
635 PM EDT Tue Mar 31 2026

OHC055-133-312245-
/O.CAN.KCLE.SV.W.0040.000000T0000Z-260331T2300Z/
Portage OH-Geauga OH-
635 PM EDT Tue Mar 31 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE AND
SOUTHEASTERN GEAUGA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.

LAT...LON 4150 8040 4149 8052 4125 8052 4125 8100
      4132 8100 4158 8073 4200 8053 4207 8034
TIME...MOT...LOC 2235Z 273DEG 49KT 4206 8036 4150 8051 4128 8094 

$$

OHC007-155-PAC039-049-312300-
/O.CON.KCLE.SV.W.0040.000000T0000Z-260331T2300Z/
Trumbull OH-Ashtabula OH-Erie PA-Crawford PA-
635 PM EDT Tue Mar 31 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL TRUMBULL...EASTERN ASHTABULA...SOUTHWESTERN ERIE AND
WESTERN CRAWFORD COUNTIES...

At 635 PM EDT, severe thunderstorms were located along a line
extending from near Girard to near Kinsman to near Leavittsburg,
moving east at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Warren, Conneaut, Cortland, Kinsman, Albion, Andover, Linesville,
Vienna Center, Pymatuning Central, Bristolville, Pymatuning North,
Leavittsburg, Vienna, Lake City, Mecca, Johnston, Pierpont, Cherry
Valley, Conneautville, and Springboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4150 8040 4149 8052 4125 8052 4125 8100
      4132 8100 4158 8073 4200 8053 4207 8034
TIME...MOT...LOC 2235Z 273DEG 49KT 4206 8036 4150 8051 4128 8094 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
541 
WWUS51 KCLE 312246
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
646 PM EDT Tue Mar 31 2026

OHC007-155-PAC039-049-312253-
/O.CAN.KCLE.SV.W.0040.000000T0000Z-260331T2300Z/
Trumbull OH-Ashtabula OH-Erie PA-Crawford PA-
646 PM EDT Tue Mar 31 2026

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TRUMBULL...EASTERN
ASHTABULA...SOUTHWESTERN ERIE AND WESTERN CRAWFORD COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.

Remember, a Severe Thunderstorm Warning still remains in effect for
Erie County and Crawford County, Pennsylvania. 

LAT...LON 4150 8040 4149 8052 4125 8052 4125 8100
      4132 8100 4158 8073 4200 8053 4207 8034
TIME...MOT...LOC 2241Z 273DEG 38KT 4206 8027 4150 8042 4128 8085 

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:30 PM EDT, 2 hours 28 minutes earlier. Its key messages:

  • 1) A cluster of strong to severe thunderstorms will sweep across the region late this afternoon and evening. The main impact will be gusty winds and heavy rainfall, but hail and a couple of brief tornadoes are possible too. 2) A second round of strong to severe thunderstorms and heavy rainfall is expected tonight. Heavy rainfall is the bigger concern with this overnight round, with widespread amounts of 1 to 1.25 inches possible through Wednesday, and locally higher where training occurs. This could cause flooding of urban, low- lying, and other flood prone areas. 3) Lower impact system Thursday and Friday, with occasional showers and storms and a return of very warm temperatures. 4) A stronger system brings a greater potential for severe storms and heavy rainfall late Saturday into Sunday.
Area forecast discussion, Mar 31, 3:30 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
330 PM EDT Tue Mar 31 2026

.WHAT HAS CHANGED...
Confidence has increased that a cluster of strong to severe
storms with gusty winds, some hail, and heavy rain will move
west to east across the area late this afternoon and evening.
Another round of storms with some severe weather potential and a
better potential for heavy rain and localized flooding is still
expected tonight. The rest of the forecast and messaging remains
the same through the weekend, as additional rounds of showers
and storms are expected.

&&

.KEY MESSAGES...
1) A cluster of strong to severe thunderstorms will sweep across
the region late this afternoon and evening. The main impact will
be gusty winds and heavy rainfall, but hail and a couple of
brief tornadoes are possible too.

2) A second round of strong to severe thunderstorms and heavy
rainfall is expected tonight. Heavy rainfall is the bigger
concern with this overnight round, with widespread amounts of 1
to 1.25 inches possible through Wednesday, and locally higher
where training occurs. This could cause flooding of urban, low-
lying, and other flood prone areas.

3) Lower impact system Thursday and Friday, with occasional
showers and storms and a return of very warm temperatures.

4) A stronger system brings a greater potential for severe
storms and heavy rainfall late Saturday into Sunday.

&&

.DISCUSSION...
KEY MESSAGE #1:
Quasi-zonal flow continues across the southern Great Lakes
region this afternoon overtop a flat mid/upper ridge over the SE
CONUS. An active stationary front remains draped across Lower
Michigan and southern Ontario along the northern edge of this
ridge, and this boundary continues to serve as the focus for a
series of shortwaves and associated weak surface lows.

One shortwave and associated mid-level speed max, characterized
by 700 mb flow over 50 knots, is currently crossing northern
Indiana and SW Lower Michigan. This shortwave and its associated
40+ knot low-level jet is driving a Mesoscale Convective System
(MCS) that will move into NW Ohio by 19Z. The downstream
environment across northern Ohio and western PA has sufficiently
destabilized this afternoon to support severe weather due to a
rapid uptick in shear expected as the wave approaches. Current
mesoanalysis shows MLCAPE of 500-1000 J/kg, with around 1500
J/Kg of SBCAPE, beneath a stout EML plume (7 to 7.5 C/Km mid-
level lapse rates). Westerly Deep layer shear will increase to
40-50 knots ahead of the wave, with vectors oriented
perpendicular to the north-south oriented line of convection on
the front edge of the MCS, and this combined with the moderate
instability will support forward propagation of the MCS late
this afternoon and evening and associated wind risk. PWATs of 1
to 1.2 inches (90th percentile of climatology) will also lead to
brief heavy rain as the complex progresses across the region.
While wind and heavy rain are the biggest hazards, low-level
(0-1 Km) shear increasing to 20-30 knots and effective SRH
increasing to 250-300 m2/s2 could support a couple of brief
tornadoes embedded within the main line or with any semi
discrete cells that develop ahead of it. The aforementioned
steep mid-level lapse rates also support occasional large hail,
especially with any semi discrete cells. The overall highest
severe weather risk appears to be east of I-71 this evening,
where higher instability has built up the past few hours. This
is especially the case for damaging winds given higher low-level
lapse rates of 7 to 7.5 C/Km leading to higher DCAPE in NE Ohio
and NW PA.

In terms of timing, the convection should reach the I-75
corridor by 20Z, the I-71 and I-77 corridors by 22Z, and should
be over NW PA by 23 to 00Z.

KEY MESSAGE #2:
After a short break during the mid evening hours, the shortwave
and associated surface low exiting east across the eastern Great
Lakes tonight will start to push the stationary front SE across
the region as a cold front. Another line of convection is
expected to develop along and ahead of the cold front as large
scale forcing for ascent increases. Shear will remain moderate
to high overnight with the presence of an enhanced low-level
jet, so a few severe storms are possible (mainly wind and a
brief tornado or two) where surges and bows occur in the QLCS.
However, the atmosphere will be pretty worked over from the
earlier evening convection, and this combined with the overnight
timing should limit the severe weather threat.

The bigger concern overnight is heavy rainfall and flash
flooding. The front will slow in forward progress as the night
progresses and will become aligned parallel to the W to WSW low
and mid-level flow. This combined with the 35-40 knot low-
level jet will lead to training convection within the
QLCS/backbuilding. On top of that, PWATs will increase to over
1.25 inches (near the daily max of sounding climatology) with
Integrated Vapor Transport (IVT) in the 90th to 97th
percentile, and this all combined with a skinny CAPE profile all
points to swaths of very heavy rainfall and efficient rainfall
rates. A widespread 1 to 1.25 inches of rain is likely through
Wednesday morning, but locally higher totals of 2 to 3 inches+
are possible where training occurs. This could lead to flash
flooding of low-lying, urban, and other prone areas, as well as
potential river flooding if enough falls in a basin.

Much of the area will try to dry out Wednesday as the front
temporarily sags into southern or central Ohio and Canadian high
pressure over the northern Great Lakes tries to influence at
least the north half of our region. However, a swath of showers
will continue north of the frontal boundary where isentropic
ascent will be persistent, so the southern and central counties
(south of I-80) may hold onto off and on light rain much of the
day. If the front is slightly farther north or south, than the
location of the swath of showers will change. The overall
impact and message Wednesday is that it will be a cold and damp
day, with highs held into the mid 40s to low 50s. Showers will
definitely increase Wednesday evening and Wednesday night as
the front slowly lifts back north.

KEY MESSAGE #3:
The next mid/upper shortwave ejecting across the Plains Thursday
will spawn another surface low that will lift into the northern
Great Lakes by Friday morning. The front should continue lifting
north Thursday morning ahead of this developing low, so most of
the leftover showers should be north of the region by midday.
This will set up a mainly dry and very warm afternoon in the
warm sector. As the low tracks from the northern Great Lakes
through northern Ontario Friday, the front will sag back SE as a
cold front. However, it is looking increasingly likely that the
boundary will stay NW of the region as it stalls in response to
yet another developing low in the Plains. This points to
slightly higher coverage of showers and a few thunderstorms
Friday compared to Thursday, but any heavy rain or severe threat
should be isolated, so lower impact than the mid week
convection. Temperatures will soar into the upper 70s to near 80
Thursday and Friday.

KEY MESSAGE #4:
The next surface low mentioned above developing in the Plains
Friday will lift across the Great Lakes Saturday and early
Sunday. This low will be stronger and will be the final wave to
kick this old frontal boundary out of the region as it's
associated with a strong mid/upper trough digging into the Great
Lakes. Given the better dynamics and strength of this system,
severe thunderstorms and heavy rainfall are possible late
Saturday and Saturday night, depending on the timing. This will
be monitored. Much colder air will settle into the region behind
this system for early next week.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Mainly VFR across the TAF sites early this afternoon, though
anticipate deterioration to MVFR and IFR vsbys from showers and
thunderstorms later this afternoon and evening. A few
thunderstorms could pose a strong to severe wind threat,
especially later this afternoon.

A few areas to watch for thunderstorms this afternoon. The first
area will be over the next couple of hours, generally east of
the I-77 corridor as showers and thunderstorms develop along a
residual nocturnal outflow boundary. This area of storms will
primarily impact ERI. The second area will be a cluster of
thunderstorms currently across Indiana this afternoon which is
expected to reach the I-75 corridor by around 4 PM. This cluster
of thunderstorms is expected to become better organized over the
next several hours as it continues east, posing a strong to
perhaps severe wind threat to all TAF sites (briefly 40 to 45
knots, perhaps isolated up to 50). The third area of concern
will be along an approaching cold front later this evening,
with widespread shower and thunderstorm development likely. The
threat for strong to severe winds is lower with this area,
though non- zero.

Winds are generally out of the southwest early this afternoon,
15 to 20 knots with periodic gusts of 30 to 35 knots. Winds will
abruptly shift towards the northwest, then north behind a cold
front later this evening and overnight, 10 to 15 knots.

Outlook...Non-VFR likely in showers and low ceilings Wednesday
afternoon. Additional periods of non-VFR conditions possible in
showers and thunderstorms Thursday through Saturday, though
appears most likely on Saturday.

&&

.MARINE...
Elevated southwest winds of 15 to 20 knots will persist across Lake
Erie into tonight. Though winds may occasionally gust up to 25
knots, believe most of the higher winds should be confined along the
nearshore given the cold lake surface temperatures. Thus, have opted
against a Small Craft Advisory at this time. Winds will briefly
shift towards the north behind a cold front on Wednesday, 10 to 15
knots, increasing to 15 to 20 knots and gradually becoming east to
northeast Wednesday night into Thursday. May need a brief Small
Craft Advisory Wednesday night into Thursday morning with the
onshore flow near 20 knots. Winds will return to the southwest as
the cold front lifts back north as a warm front late Thursday into
Friday, 15 to 20 knots.

Another item of concern this afternoon and evening will be the
threat of strong winds greater than 40 knots associated with a line
of thunderstorms moving west to east across Lake Erie.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

DISCUSSION...Garuckas
AVIATION...Kahn
MARINE...Kahn
Hazardous weather outlook, Mar 31, 3:03 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
303 PM EDT Tue Mar 31 2026

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-011915-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
303 PM EDT Tue Mar 31 2026

...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall and isolated flash flooding are also
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Area creeks and rivers will continue rising into Wednesday as rain
continues. Some prone rivers may approach or reach minor flood
stage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ142>149-162>169-011915-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
303 PM EDT Tue Mar 31 2026

...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-011915-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
303 PM EDT Tue Mar 31 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Thunderstorms along and ahead of a cold front this afternoon and
evening may produce strong winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 31, 5:20 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
520 PM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Tstm Wnd Gst     North Ridgeville        41.39N 82.02W
03/31/2026  M74 MPH          Lorain             OH   Trained Spotter

            trained weather spotter reports 74 mph gust
            on personal weather station.

&&

dk
Local storm report, Mar 31, 5:29 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
529 PM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Tstm Wnd Gst     2 NW Brook Park         41.42N 81.85W
03/31/2026  M71 MPH          Cuyahoga           OH   ASOS

            ASOS station KCLE Cleveland.

&&

dk
Local storm report, Mar 31, 5:37 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
537 PM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Tstm Wnd Gst     1 NNE Cleveland         41.52N 81.68W
03/31/2026  M71 MPH          Cuyahoga           OH   ASOS

            ASOS station KBKL Cleveland.

&&

dk
Local storm report, Mar 31, 5:49 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
549 PM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Tstm Wnd Gst     2 WSW Cleveland         41.50N 81.73W
03/31/2026  M75 MPH          LEZ146             OH   Mesonet

            Mesonet station XCLE Cleveland - Edgewater.

&&

dk
Local storm report, Mar 31, 5:51 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
551 PM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Gst     1 NNE Highland Heights  41.57N 81.47W
03/31/2026  M61 MPH          Cuyahoga           OH   AWOS

            AWOS station KCGF.

&&

dk
Local storm report, Mar 31, 5:57 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
557 PM EDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Dmg     Bainbridge              41.39N 81.33W
03/31/2026                   Geauga             OH   911 Call Center

            Wires down on road.

&&

dk

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:25 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood50 min
Mar 31, 3:46 PM EDTSevere Thunderstorm Warning Considerable damage threatCLELucas, Ottawa, Sandusky, Wood59 min
Mar 31, 3:49 PM EDTSpecial Marine WarningCLE55 min
Mar 31, 3:54 PM EDTSpecial Marine WarningCLE96 min
Mar 31, 3:59 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEErie, Hancock, Huron, Ottawa, Sandusky, Seneca and 1 more46 min
Mar 31, 4:37 PM EDTSpecial Marine WarningCLE83 min
Mar 31, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Crawford, Cuyahoga, Erie, Huron, Lorain and 4 more50 min
Mar 31, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Cuyahoga, Geauga, Lake, Lorain, Medina and 4 more50 min
Mar 31, 5:31 PM EDTTornado WarningCLECuyahoga, Geauga, Lake29 min
Mar 31, 5:57 PM EDTSpecial Marine WarningCLE63 min
Mar 31, 6:14 PM EDTSpecial Weather StatementCLEPortage46 min
Mar 31, 7:15 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Geauga, Lake, Lorain, Medina and 1 more45 min
Mar 31, 7:15 PM EDTSevere Thunderstorm WarningCLEMahoning22 min
Mar 31, 7:48 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock, Sandusky, Seneca, Wood42 min
Mar 31, 7:55 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Lake5 hr
Mar 31, 6:26 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Erie72 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2026Severe Thunderstorm Warnings in Pennsylvania, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.